# SDR SWAA2023061451883

- Difficulty date: May 24, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AFT CORNER SCUFF PLATE CRACKED<[01] VERIFIED REPAIR TO AFT CARGO DOOR CUTOUT AFT CORNER SCUFF PLATE CRACKED AREA.
